# SDR MALA976110

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 027
- System (JASC): 2613 · Overheat Detection
- Part: Hot Light
- Condition: Illuminated
- Location: Lt Tail Pipe
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE LEFT TAIL PIPE HOT LIGHT ILLUMINATED.  CREW PERFORMED QRH, LIGHT EXTINGUISHED WITH REDUCED POWER, LIGHT ILLUMINATED AT 5000 FEET, 83 PERCENT TORQUE, AND ITT'S NORMAL.  AIRCRAFT RETURNED TO SCE.   MAINTENANCE INSPECTED SYSTEM FOR DEFECTS, NONE FOUND, OBSERVED CREW WHILE PERFORMING RUNS AND SYSTEM CHECKS GOOD.
